# SDR ASAA2013022694093

- Difficulty date: February 26, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 63,497 hours, 36,073 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Component: Te Flap
- Component part number: 6546431285
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FOREFLAP L/E CHAFED ON INBD END.  REPAIRED IAW SRM 57-53-01, FIG 101.
